Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a consumer via the Agency (HA # GB-MHRA-EYC 00150671). This report refers to an unknown age female patient who on unknown dates received all three doses of GARDASIL (lot# and expiration date were not reported) via parenteral route for human papilloma virus immunisation. Her parent was naive at the time to possible side effects as the literature given by the school was not very much. Only years later the patient''s parent found other parents seeking answers for their daughters same symptoms which came at the same age and then made links to the time scale of the vaccinations. The patient was very bright and a high achiever in school. She was physically active and her parent had no concerns about her. Post vaccination on the day of her first shot she complained of weakness in arm and was generally unwell the next day, had a day in bed then seemed to slowly recover. Her parent thought this was a vaccine reaction at the time but she seemed to "get over it" so did not report. After the second shot, the patient changed completely. Serious sleep issues began and have continued, her motivation for school, her pleasant nature disappeared, she began saying school was too much and she couldn''t concentrate anymore. She was often ill "now" when this was previously very rare. She spent days in bed and disliked light. She begun to self-harm. Her mental health was suffering and she was very quickly putting on weight. After the third shot, she sometimes only waked for an hour or two each day. All through her schooling she had been above average, she was proud of being an A grade student. "Now" she was unable to attend regularly or concentrate much at all. Every day was a battle and her cuts were worse. The general practitioner (GP) and Child and Adolescent Mental Health Services (CAMHS) were unable to help. They wanted to treat her as depressed. They didn''t seem to want to understand that it''s her physical symptoms causing the low mood and self-esteem symptoms. The patient''s parent mentioned possible vaccine injury to GP and her concerns were dismissed. The patient''s parent felt like her daughter and she were not listened to or taken seriously. The patient was "now" 17 and attended college sporadically. She was only just able to study one subject, the sleeping issues and lack of concentration continued to rule her life. Her patient believed it was an adverse reaction to the Human Papilloma Virus shots. All the events were considered as serious due to disability and medically significant. Seek advice details: doctors and CAMHS unable to help with the stated symptoms.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166